# SDR DLM88021440

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 29,470 hours, 23,039 cycles
- Engine: Pwa JT8D219
- Engine time: 37,626 hours, 30,851 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 1058V04002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF POWER APPLICATION NR 2 ENGINE FAILED TO COME OUT OF IDLE POWER.   REPLACED START BLEED CONTROL VALVE PER MM.
